# SDR 9808049931

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N90S
- Make and model: Doug DC-9-31
- Aircraft serial: 47244
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Rod End
- Condition: Broken
- Location: Slat Drive Act
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, SLAT DISAGREEMENT LIGHT ILLUMINATED WITH AIRCRAFT ROLL OF APPROXIMATELY 20 DEGREES ON SLAT EXTENSION. MAINTENANCE FOUND LEFT LOWER SLAT DRIVE CYLINDER ROD END BROKEN.  REPLACED ROD END, OPERATIONAL CHECK NORMAL.
